MAUDE Adverse Event Report: MICROVENTION INC. HYDROSOFT-3D-AV; DEVICE, NEUROVASCULAR EMBOLIZATION,

MICROVENTION INC. HYDROSOFT-3D-AV; DEVICE, NEUROVASCULAR EMBOLIZATION,
Model Number 100103HFRM-V
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.It was stated that the device is available for evaluation, but it has not yet been returned to the manufacturer.The alleged issue could not yet be confirmed.If the device is received, an investigation will be performed and a supplemental mdr will be submitted.The instructions for use (ifu) identifies premature coil detachment as potential complication associated with use of the device.
 
Event or Problem Description
It was reported that when the coil was moved into the aneurysm for positioning, it unintentionally detached in the microcatheter.The coil was removed from the patient and was replaced with a competitor's coil and the procedure was completed successfully.There was no reported injury or intervention.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the black pet damaged, the pusher bent at the proximal end, and the implant separated from the pusher.The implant was not returned for evaluation; furthermore, the attachment monofilament was not present in the pusher.Without the return and evaluation of the implant and monofilament, the investigation is unable to determine the mode of separation (i.E.Unintentional vs normal detachment using a detachment controller).Since the investigation could not verify the mode of implant separation due to the absence of the implant and monofilament, the reported event is considered non-verifiable.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.Additional information was received that confirmed the implant and the pusher wire were completely removed from the patient's body.

Brand Name
HYDROSOFT-3D-AV
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION,
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key15088947
Report Number2032493-2022-00287
Device Sequence Number5049302
Product Code HCG
UDI-Device Identifier00816777026446
UDI-Public(01)00816777026446(11)211213(17)261130(10)0000136132
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100103HFRM-V
Device Catalogue Number100103HFRM-V
Device Lot Number0000136132
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2022
Supplement Date Received by Manufacturer09/12/2022
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight52 KG